Aa
A
A
Close
Blank
Avatar universal
BCG reaction
Hello,
I am pulmonologist and I have seen a patient with NMIBC,which,after the second insilation with BCG,2 weeks ago,developes fever 39-40 degrees(Celsius).Since than,despite the treatement(initial with OFLOXACINE 10 days,than with CEFORT,now with ISONIASIDE+ETAMBUTOL+RIFAMPICINE+MOXIFLOXACINE-perfusions-has still 39 fever.
  Could we consider that it is an systemic reaction to BCG?
  How must we(or,the urologists)manage this case?
  How do we know if it is an UTI with an resistant germ,or it is a TB infection?(after 2 recent instilations of BCG,IDR(PPD) or the TB-GOLD QUANTIFERON,are ,probably,positif
Cancel
1 Answers
1 Answers
Page 1 of 1
1666434 tn?1325265950
I don't know if other doctors respond, but hope you get the answer you were looking for.
Comment
Cancel
1666434 tn?1325265950
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urologic Cancer Community Resources